MAUDE Adverse Event Report: A.I.D.D LONGFORD MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM

A.I.D.D LONGFORD MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM
Model Number 03P6824
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported a falsely elevated magnesium result generated on the architect c8000 analyzer on a patient.Results provided: 3.8 / 1.3 mg/dl (reference range: 1.6 - 2.6 md/dl).No impact to patient management was provided.
 
Additional Manufacturer Narrative
A review of complaints determined that there are no trends for the product for the complaint issue.A lot search was not performed as the likely cause lot is unknown.Return testing was not completed as returns were not available.Historical performance in the field of reagent lots using world-wide data through abbottlink was evaluated and shows that the within date lots are performing as expected.A review of the manufacturing documentation for the likely cause did not identify any issues associated with the customer¿s observation.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation, no product deficiency was identified.
 
Event or Problem Description

Brand Name
MAGNESIUM
Common Device Name
PHOTOMETRIC METHOD, MAGNESIUM
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key16655420
Report Number3005094123-2023-00081
Device Sequence Number15107321
Product Code JGJ
UDI-Device Identifier00380740169855
UDI-Public00380740169855
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03P6824
Device Catalogue Number03P68-24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/07/2023
Supplement Date Received by Manufacturer06/09/2023
Initial Report FDA Received Date03/31/2023
Supplement Report FDA Received Date06/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C8 PROC MOD, 01G06-11, C804157; ARC C8 PROC MOD, 01G06-11, C804157
Patient SexUnknown